# SDR CA130401007

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 42,134 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL230, THE CREW OBSERVED A LOW OIL PRESSURE INDICATION FOR THE LT ENGINE.  THEY ELECTED TO SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT RETURNED TO AIRPORT WITHOUT FURTHER INCIDENT.  POST FLIGHT TROUBLESHOOTING FOUND A LEAK ON THE OIL PRESSURE REGULATING VALVE.
